# SDR R61A2022110000736

- Difficulty date: November 2, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Part number: 1707100000011
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CHECK FOUND #2 ENG INLET EXHAUST PANEL 421DR RIB FOUND CRACK. MX REPAIRED PANEL IAW ETD 2021-170-007878. 1 CRACK, LENGTH 0.5" AC RETURNED TO SERVICE
